# SDR SIMA20160802007

- Difficulty date: August 2, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 39,544 hours, 35,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY FLOOR LIGHT STRIP INOPERATIVE.  R & R EMERGENCY LIGHT DC/AC INVERTER NR 2 IAW AMM 33-50-11.  OPC GOOD.
